Advertisement

maros612

Junior Member
  • Content count

    81
  • Joined

  • Last visited

About maros612

  • Rank
    Junior Member
  • Birthday 06/18/1980

Profile Information

  • Location
    Europe
  1. I hope you had a fantastic day :)

  2. I hope you have a fantastic weekend :)

  3. Happy Birthday

    maros612

  4. Oh, i actually googled this thread by effexor, tinnitus. I have the same problem. I can't believe this drug is being prescribed. Yeah, it can help - but so can another drug or combo, which is much more tollerated that this medication. My tinnus goes on and off during the day as I had to decrease venlafaxine dose (150 to 37.5), and I'm scared that one day it will not go away, and i'll have to deal with the ringing for the rest of my life.
  5. How To Cope When In Remission

    this is my 7th episode, i recently raised this question for myself as well. i mean, to go and enjoy the remission, when it's almost (if not totally) certain i will replase and will have to deal with a agony of depression and anxiety again. Like, should i never use credit, get loans? should i always be ready to relapse, or be admitted to hospital? Should i never relocate, or go for a long holiday? this actually bothers me very much. My only hope is that one day, I believe, there will be reasonable therapeutic method that will be available, tolerable, and effective. The science makes huge steps, that's a fact.
  6. Pro Meds? Or Anti Meds?

    i'm pro meds. it it weren't for them, my episodes would take forever to pass. i would probably drink or use drugs. i can't imagine that. AD's are a good choice, if your doc is patient with you, and you cooperate - so finanly and effective drug is chosen.
  7. Loss of Self Esteem and Confidence - for me, it's this a consequence of depression Had to take lenghty sick leave - oh yes, it sucks Problems with relationships - i lost many due depression&anxiety Lack of Support from professionals - that's painful, i've had that Loss of Interest and Motivation - is a symptom of illness, can't influence it much by my will, until the depression fades a little Suicidal Ideation - scares me very much, luckily i never act on it Problems with medication choice - oh my, that's probably the worst Inability to function in reality - i am only in reality, but unable to function properly
  8. Feeling More Depressed After Being In Therapy

    I take meds on and off for depression for 12 years. i've only been to theraphy once. It was in my anxious-depressive episode, and the theraphist was making me highly unconfortable. I was in deep blues and anxious, and she went round and round again asking me to recall bad memories. I never came back. I guess, it wasn't the kind of theraphy i needed, esp. not at that time.
  9. oh my i feel so much the same about this. i get depression which worsens gradually, and on the bottom the anxiety and panic comes in, to tell me to be alert and fall back. unfortunately, the discomfort is beyond the information and becomes a problem itself -- OR -- I get massive anxiety or panic attack, and depression follows. it works together like right and left hand
  10. I take the drug for 2 months. 6 days ago i went from 150 to 75mg+37.5 mg. And yet, i'm going to withdrawal hell. I've came of paroxetine before, though harsh enough, compared to reducing venlafaxine it's a walk on a beach. i never felt so miserable, depressed anxious ever since i started taking effexor - and doc having me taper off. esp anxiety, panic and nightmares are the worst about all of this.
  11. the stats are actually very accurate in terms of efficiency of this drug. Clinically, it helps 4 out of 5 people. I know, cause I'm the fifth guy. for me ssri works fine, but SNRI or dopanine ihnibitors cause harm. now how to get off of this poison? (venlafaxin)
  12. well the withdrawal from lexapro was easy, as venlafaxine dosage was rising. no big deal. unfortunatelly venlafaxine helps only 4/5 of people, and i'm the fifth one. it got me worse, i started to have bad blood pressure, and doc said to lower venlafaxine dosage i take 75+37.5mg capsules instead of 150 i was taking before, and it's been pure hell ever since i've NEVER felt worse.
  13. I'm on California rocket fuel now. 150 effexor and 30 mirtazepin. Can't continue. Too much of an upper for me. I can't sleep on this. I'll try to keep 150 mg of Effexor and 15mg of Remeron (mirtazepin) , which should be more sedative. if not, i'll report it too my doc that it causes me insomnia and agitation. (even agression, but i'm very non-aggresive person, so it expresses only verbally) i don't feel totally myself with this combo
  14. as far as your doc approve this.. you could drop it. the withrawal will be present, but should not take longer than 2-3 days. in such short period (4 days) it hasn't even kicked in, and the drug didn't get into your fatty tissue. so all you gotta do, if you mean to discontinue is to quit it cold turkey and don't be alarmed if you'll feel little ill for a few days. that's for the drug to leave your body, and your brain launches it's own powers to deal with the drug elimiation.